# SDR 04FDEA01624

- Difficulty date: June 5, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB1189
- Condition: Gouged
- Location: Nr 1 Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5710-77421 WINGS REWORK OF GOUGES IN NR 1 SLAT TRACK SUPPORT RIB ARB1189.  COMPLIED WITH EA 8-5710-77421 WINGS REWORK OF GOUGES IN NR 1 SLAT TRACK SUPPORT RIB ARB1189.
